MathSciNet Relay Station
MathSciNet bibliographic data
MR955589 20G40 (20E28)
Kleidman, Peter B. The maximal subgroups of the Chevalley groups $G\sb 2(q)$ with $q$ odd, the Ree groups $\sp 2G\sb 2(q)$, and their automorphism groups. J. Algebra 117 (1988), no. 1, 30–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement